# SDR CALA2022080301943

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,546 hours, 17,898 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: NA
- Condition: Damaged
- Location: #2 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B CENTER GAS GENERATOR COMPRESSOR FAIRING HAS DAMAGE. REF IPC 72-03-01-02 ITEM 220. INSTALLED NEW INBOARD CENTER GAS COMPRESSOR FAIRING ON ENGINE 2 REF AMM 72-03-01
